# SDR AALA20021500

- Difficulty date: October 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 2H BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 2H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
